中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: The topological quantization and bifurcation of strings in early universe
作者: Duan, YS ;  Jiang, Y ;  Yang, GH
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2000
卷号: 33, 期号:1, 页码:105-112
关键词: COSMIC STRINGS ;  MODEL ;  SPIN
学科分类: Physics
通讯作者: Duan, YS , Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China.
部门归属: Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China
英文摘要: We present a new topological invariant to describe the spacetime defect in Riemann-Cartan manifold. By means of the phi-mapping theory and the rank-two topological tensor current (associated to the new topological invariant), we show that there must exist many string objects which naturally generated from the zero points of phi-mapping and is quantized in the topological level under the condition that the Jacobian J(phi/upsilon) not equal 0. When J(phi/upsilon) = 0, we find that there exists a crucial case of branch process. Based on the implicit function theorem and the Taylor expansion, the origin and bifurcation of the strings are detailed in the neighborhoods of the limit points and bifurcation points of phi-mapping, respectively.
收录类别: SCI
WOS记录号: WOS:000085038200019
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13025
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The topological quantization and bifurcation of strings in early universe.pdf(489KB)----开放获取View Download

Recommended Citation:
Duan, YS,Jiang, Y,Yang, GH. The topological quantization and bifurcation of strings in early universe[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2000,33(1):105-112.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Duan, YS]'s Articles
 [Jiang, Y]'s Articles
 [Yang, GH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Duan, YS]‘s Articles
 [Jiang, Y]‘s Articles
 [Yang, GH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The topological quantization and bifurcation of strings in early universe.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace